Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blurred vision on standing, headache, tingling sensation in body. Orthostatic hypotension?

When I stand up, my vision starts to gradually get blurry. It gets to the point where I almost fall over. Also, my body feels tingly, and my head starts to hurt quite badly sometimes. I think we re going to schedule an appointment with my family doctor soon, but. From what I have read, it kind of sounds like Orthostatic Hypotension .
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, welcome to healthcare magic

You are right it sounds exactly like orthostatic hypotension.It can be caused by medication, reduced blood volume, certain diseases that can affect a nervous system in the body called the autonomic nervous system.
It would be best to stand slowly.

Medication can also be used.
Your doctor will determine the cause and treat appropiately

I hope this helps
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor